Hello, Im a 19 year old guy with a few problems.
Ill start with my symptoms and then explain them:
-Fatigue, almost severe drowsiness in certain situations
-Dry skin, resulting in moderate dandruff and occasional flaky arms
-Occasional feel of pressure in eyes (Allergies?)
-Occasional constipation, or diahrrea when under stress
-Dark rings under eyes, especially dark near the nose, less as it goes to the temples, perhaps slightly sunken as well
-A feeling of dehydration, mouth and throat often dry
-The fatigue Im somewhat used to, and could easily be caused by nothing besides the few hours of sleep I give myself. It seems a bit worse lately though. If I dont keep myself busy in a classroom, Ill almost uncontrollably fall sleep sitting up. I have a hard time concentrating while not feeling "alert."
-The dry skin and constipation or diahrrea Ive had since I was young
-What Ive recently been experiencing is the pressure in the eyes, the dark rings, and the feelings of dehydration. The dark rings Im especially bothered by. I havent even hit the age of 20, and yet I have this look like Im some sort of drug addict. Now I figured this was because of my lack of sleep, though why would it act up so quickly and noticeably after all these years?
-As far as the dehydration, its odd to me, since I have been drinking more water lately. I used to just drink gatorade, sodas, or something else that is flavored. I stopped and started drinking water instead, around 2-3 bottles of water and a cup of fruit juice in the morning. Im suspecting that isnt enough water, that I should drink one or two more bottles. It seems to act up especially when I try to go to sleep. (I end up having to drink a quarter of a water bottle so that my dry throat wont keep me from falling asleep)
Im working on getting more sleep and drinking more water, though if these symptomes together signal something, Id appreciate hearing about it.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?